MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE

ROCHE DIAGNOSTICS CHLORIDE ELECTRODE; ELECTRODE, ION-SPECIFIC, CHLORIDE
Catalog Number 03003523001
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the cobas integra 400 plus is (b)(6).The field service engineer (fse) inspected the analyzer and noted the following: the cleaner float switch was not working properly, potentially causing imprecise pipetting of the probe; the cleaner bottle was empty but was not flagged by the system; and the pinch valve in the ion-selective electrode (ise) module was malfunctioning causing the ise calibrators not to prime properly.He then replaced the cleaner bottle, cleaned the ise pinch valves, and reseated the tubing.He performed ise primes, ise calibrations, and qc with successful results.The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable ise indirect ci for gen.2 results from 20 patient samples tested on the cobas integra 400 plus.The initial results were not reported outside of the laboratory.The reporter noted that the cl results were running high compared to the patient history prompting the rerun of the patient samples.The reporter was able to provide two examples of discrepant results: sample 1 the initial cl result was 122 mmol/l.The repeat result was 105 mmol/l.Sample 2 the initial cl result was 118 mmol/l.The repeat result was 106 mmol/l.The repeat results were deemed correct.
 
Additional Manufacturer Narrative
After service, no further issues were reported by the customer.The investigation determined the service actions resolved the issue.

Brand Name
CHLORIDE ELECTRODE
Common Device Name
ELECTRODE, ION-SPECIFIC, CHLORIDE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18693992
Report Number1823260-2024-00412
Device Sequence Number8509365
Product Code CGZ
UDI-Device Identifier08430215015353
UDI-Public08430215015353
Combination Product (Y/N)Y
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2024
Device Catalogue Number03003523001
Device Lot Number31233047
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/23/2024
Supplement Date Received by Manufacturer03/08/2024
Initial Report FDA Received Date02/13/2024
Supplement Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown